# SDR AALA970962

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 1907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REPAIRS DUE TO CORROSION DAMAGE ON FLOOR BEAM, MORE CORROSION FOUND ON C-V.  REMOVED AND REPLACED FLOOR BEAM IAW SRM 53-00-01.  TST:  81,156 HOURS.  CYCLES:  24,004.  (X)
